Lamotrigine Induced Hypersensitivity Syndrome in Pregnancy

Authors

  • P Goel Dept of Obs/Gyn, Government Medical College, Sector 32, Chandigarh,
  • H Isher Dept of Obs/Gyn, Government Medical College, Sector 32, Chandigarh,
  • Pradip Kumar Saha Dept of Obs/Gyn, Government Medical College, Sector 32, Chandigarh,
  • R Tendon Dept of Obs/Gyn, Government Medical College, Sector 32, Chandigarh,
  • L Devi Dept of Obs/Gyn, Government Medical College, Sector 32, Chandigarh,
  • GP Dhami Dept of Dermatology, Government Medical College, Sector 32, Chandigarh,

Keywords:

hypersensitivity syndrome, pregnancy, epilepsy, lamotrigine, antiepileptic drugs

Abstract

Nepal Journal of Obstetrics and Gynaecology / Vol 7 / No. 1 / Issue 13 / Jan- June, 2012 / 68-70

DOI: http://dx.doi.org/10.3126/njog.v7i1.8843

Downloads

Download data is not yet available.
Abstract
529
PDF
516

Downloads

Published

2013-10-07

How to Cite

Goel, P., Isher, H., Saha, P. K., Tendon, R., Devi, L., & Dhami, G. (2013). Lamotrigine Induced Hypersensitivity Syndrome in Pregnancy. Nepal Journal of Obstetrics and Gynaecology, 7(1), 68–70. Retrieved from https://www.nepjol.info/index.php/NJOG/article/view/8843

Issue

Section

Letter to Editor